Journal of Mathematical Sciences

, Volume 192, Issue 2, pp 247–249 | Cite as

On Canonical Bases of Vector Spaces with a Well-Ordered Basis and a Distinguished Family of Subspaces

  • A. V. Yakovlev

Let (V) be a vector space with a well-ordered basis and \(\mathfrak{J}\) be a family of subspaces of (V) closed under intersections. An analog of the Groebner basis is defined for subspaces from \(\mathfrak{J}\). It is shown that in the Noetherian case, such a basis always exists and is unique.


Vector Space Canonical Base Distinguish Family Groebner Basis Noetherian Case 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.St. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations